# SDR DALA2019110506380

- Difficulty date: November 4, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N908DL
- Make and model: Doug MD-88
- Aircraft serial: 49539
- Aircraft time: 83,889 hours, 64,812 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Stiffener
- Condition: Cracked
- Location: Nose Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ENGINE NOSE COWL FWD BULKHEAD STIFFNER CRACKED AT 6:00 POSITION. TRANSFERED FROM QC LOG 1113449 TO OM-812 057374 ITEM 2. ENGINE S/N 726933 HAS BEEN REMOVED FROM A/C 0908 AND ITEM TRANSFERED TO OM-812 AND SCEPTRE /FOR IRM. 3000CY REINSPECTION INTERVAL HAS 2011 CYCLES LEFT FROM 4NOV19. PLEASE REMOVE THIS LOG FROM A/C RECORDS AND MOVE TO A DUMMY AIRCRAFT. (LP1345709)
